# SDR PCAA9500270

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800MX
- Make and model: Dhav DHC8102
- Aircraft serial: 007
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490
- Condition: Corroded
- Location: Cabin
- Part time: 19,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD CABIN SEAT RAIL FOUND CORRODED BEYOND LIMITS WHERE GALLEY AND LAVATORY REST UPON IT.  REMOVED AND REPLACED CABIN SEAT RAIL PART NR 85320490 IAW DEHAVILLAND DRAWING 85320019  AND STRUCTURAL REPAIR MANUAL PRACTICES.  AIRCRAFT RETURNED TO SERVICE.  (M)
